Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 112, NWS Tulsa, OK

July 7, 201511 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jul 7, 2015, 2:01 PM CDT for 11 counties in Oklahoma. It was in force for 7 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2015, 2:01 PM CDT (19:01 UTC)
Expired
Jul 7, 2015, 9:30 PM CDT
In force
7 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Cherokee County, OK, Creek County, OK, Haskell County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK, Sequoyah County, OK, Wagoner County, OK

The radar

The Norman radar (KTLX), 100 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 5:28 PM CDTFLASH FLOOD3 Se Henryetta, OKROADWAY FLOODED AROUND LAKE HENRYETTA. RELAYED BY BROADCAST MEDIA.
Jul 7, 5:50 PM CDTFLASH FLOODChecotah, OKSECONDARY ROADS AROUND CHECOTAH FLOODED WITH SOME ROADS IMPASSABLE. RELAYED BY BROADCAST MEDIA.
Jul 7, 8:40 PM CDTFLASH FLOODMuskogee, OKFLOODING OF COODY CREEK WASHED OUT A BRIDGE ON EAST 55TH STREET SOUTH IN MUSKOGEE. REPORT RELAYED BY LOCAL NEWSPAPER FROM MUSKOGEE CITY EM.
Jul 7, 8:42 PM CDTFLASH FLOODMuskogee, OKSMITH FERRY ROAD FLOODED ON EAST SIDE OF MUSKOGEE. RELAYED BY BROADCAST MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 207 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 345 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
345 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

859 
WGUS54 KTSA 071901
FFWTSA
OKC021-037-061-091-097-101-107-111-121-135-145-080230-
/O.NEW.KTSA.FF.W.0112.150707T1901Z-150708T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
201 PM CDT TUE JUL 7 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTH CENTRAL MAYES COUNTY IN NORTHEASTERN OKLAHOMA...
  NORTHWESTERN HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
  NORTHWESTERN PITTSBURG COUNTY IN SOUTHEASTERN OKLAHOMA...
  MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTH CENTRAL CREEK COUNTY IN NORTHEASTERN OKLAHOMA...
  WESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
  OKMULGEE COUNTY IN NORTHEASTERN OKLAHOMA...
  MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 930 PM CDT TUESDAY
    
* AT 159 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE HEAVY RAIN 
  ACROSS THE WARNED AREA. 1 TO 3 INCHES OF RAIN HAS ALREADY FALLEN 
  IN SOME LOCATIONS.  FLASH FLOODING WILL LIKELY DEVELOP WITH AN 
  ADDITIONAL 2 TO 3 INCHES POSSIBLE.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MUSKOGEE...OKMULGEE...WAGONER...OKEMAH...EUFAULA...OKFUSKEE...
  HENRYETTA...FORT GIBSON...CHECOTAH...HASKELL...WARNER...MORRIS...
  BEGGS...BOLEY...WELEETKA...GORE...DEWAR...PORUM...OKAY AND WEBBERS
  FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3552 9662 3615 9510 3581 9513 3538 9505
      3507 9606 3512 9603 3512 9601 3515 9601
      3515 9598 3529 9598 3529 9644 3546 9644
      3546 9647 3543 9650 3545 9655 3544 9657
      3541 9654 3539 9654 3541 9658 3540 9662

$$
1 follow-up statement
105 
WGUS74 KTSA 072357
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
657 PM CDT TUE JUL 7 2015

OKC021-037-061-091-097-101-107-111-121-135-145-080230-
/O.CON.KTSA.FF.W.0112.000000T0000Z-150708T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKFUSKEE OK-MAYES OK-HASKELL OK-WAGONER OK-PITTSBURG OK-MUSKOGEE OK-
CREEK OK-CHEROKEE OK-SEQUOYAH OK-OKMULGEE OK-MCINTOSH OK-
657 PM CDT TUE JUL 7 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT TUESDAY
FOR OKFUSKEE...SOUTH CENTRAL MAYES...NORTHWESTERN HASKELL...SOUTHERN
WAGONER...NORTHWESTERN PITTSBURG...MUSKOGEE...SOUTH CENTRAL CREEK...
WESTERN CHEROKEE...NORTHWESTERN SEQUOYAH...OKMULGEE AND MCINTOSH
COUNTIES...

AT 655 PM CDT...RADAR INDICATED AREAS OF HEAVY RAIN CONTINUING 
ACROSS THE WARNED AREA. SIGNIFICANT ROAD FLOODING HAS BEEN REPORTED 
AROUND THE HENRYETTA AREA AND NEAR CHECOTAH. ADDITIONAL ROADWAYS 
WILL LIKELY BECOME FLOODED THROUGH 930 PM.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MUSKOGEE...OKMULGEE...WAGONER...OKEMAH...EUFAULA...OKFUSKEE...
HENRYETTA...FORT GIBSON...CHECOTAH...HASKELL...WARNER...MORRIS...
BEGGS...BOLEY...WELEETKA...GORE...DEWAR...PORUM...OKAY AND WEBBERS
FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3552 9662 3615 9510 3581 9513 3538 9505
      3507 9606 3512 9603 3512 9601 3515 9601
      3515 9598 3529 9598 3529 9644 3546 9644
      3546 9647 3543 9650 3545 9655 3544 9657
      3541 9654 3539 9654 3541 9658 3540 9662

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 12:50 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jul 7, 12:50 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT TUE JUL 7 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
WIDESPREAD MVFR/IFR CONDITIONS IN PROLONGED PERIOD OF
MODERATE TO HEAVY RAIN SHOWERS AND ISOLATED THUNDERSTORMS.

&&

.PREV DISCUSSION... /ISSUED 1038 AM CDT TUE JUL 7 2015/

DISCUSSION...
HEAVY RAIN UNDERWAY IN A BAND FROM MCINTOSH COUNTY TO
TO BENTON WASHINGTON AND CARROLL COUNTIES NW ARKANSAS.
MORE THAN INCH/HOUR RAIN IN THAT BAND.  PWA VALUES IN
EXCESS OF 2.0 MAKE ULTRA EFFICIENT RAIN MAKERS WITHOUT
THUNDER.  WAVE NOW  NORTH TEXAS RUNNING ALONG BOUNDARY
EVIDENT IN RADAR AND SATELLITE IMAGES. THIS WILL BRING
MUCH LARGER AREA OF HEAVY RAIN LATER THIS AFTERNOON /
TONIGHT AS IT MOVES DIRECTLY THROUGH NORTHEAST OK.

PREV DISCUSSION... /ISSUED 525 AM CDT TUE JUL 7 2015/

DISCUSSION...

THE 12Z TAF DISCUSSION IS INCLUDED BELOW...

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MVFR WILL BE THE PREDOMINANT FLIGHT CATEGORY TODAY...AS A FRONT
SETTLED INTO THE REGION LAST NIGHT. SOME REDEVELOPMENT OF SHOWERS
AND STORMS ARE UNDERWAY...AND MORE IS LIKELY LATER TODAY...BUT
THE MORE WIDESPREAD HEAVY RAINS WILL BE FOCUSED TONIGHT.

LACY

PREV DISCUSSION... /ISSUED 321 AM CDT TUE JUL 7 2015/

DISCUSSION...

ONGOING HEAVY RAIN AND FLASH FLOOD EVENT IS THE BIGGEST FORECAST
ISSUE AT HAND...WITH HEAT AND HUMIDITY TO FOLLOW FOR MUCH OF THE
EXTENDED FORECAST PERIOD.

THE SLOW MOVING FRONT SERVING AS A FOCUS FOR WIDESPREAD SHOWERS
AND THUNDERSTORMS THROUGH MID WEEK EXTENDS ROUGHLY ALONG THE
INTERSTATE 44 CORRIDOR FROM NORTHWEST TEXAS THROUGH OKLAHOMA AND
INTO SOUTHWEST MISSOURI. RATHER MODEST PRESSURE FALLS AHEAD OF
THE FRONT INDICATE THAT THE FRONT SHOULD MOVE A BIT FARTHER SOUTH
THROUGH THE MORNING HOURS...BUT AT A CONTINUED SLOW PACE FOR THE
NEXT 12 TO 24 HOURS. THIS SLIGHT SOUTHERN PUSH OF THE FRONT SHOULD
LEAD TO THE MAIN PRECIPITATION AXIS BEING SLIGHTLY FARTHER SOUTH
THAN ANTICIPATED OVER THE PAST DAY OR TWO. HAVE ADJUSTED THE FLASH
FLOOD WATCH SOUTHWARD BY A DIAGONAL ROW OF COUNTIES TO ACCOUNT FOR
THIS...ADDING THE AREA FROM MCALESTER NORTHEASTWARD THROUGH VAN
BUREN.

CURRENT RADAR SHOWING ISOLATED TO SCATTERED DEVELOPMENT ATTEMPTING
TO OCCUR AHEAD OF THE DECAYING EVENING MCS IN THE VICINITY OF
INTERSTATE 44. THIS IS LIKELY TO CONTINUE INTO THE MORNING...WITH
A GRADUAL INCREASE IN COVERAGE THROUGH THE DAY. A MORE COHESIVE
INCREASE IN THUNDERSTORM COVERAGE SHOULD OCCUR LATE THIS EVENING
AND INTO WEDNESDAY MORNING AS AN UPPER LEVEL WAVE MOVES OUT OF
WEST TEXAS AND A STRONG LOW LEVEL JET DEVELOPS. 00Z RAOBS
INDICATE PRECIPITABLE WATER VALUES WELL IN EXCESS OF 100 PERCENT
OF NORMAL IN THE MOISTURE PLUME EXTENDING ACROSS THE SOUTHWESTERN
UNITED STATES INTO THE MID MISSISSIPPI VALLEY...AND THESE VALUES
SHOULD PERSIST THROUGH THE EVENT. WITH OVERALL FORCING AND
COVERAGE EXPECTED TO BE HIGHEST FROM LATE THIS EVENING INTO
WEDNESDAY...THE HEAVIEST RAINFALL CURRENTLY LOOKS TO OCCUR
TONIGHT AND INTO WEDNESDAY MORNING.

LATE IN THE WEEK...THE RIDGE CURRENTLY IN THE FAR SOUTHEASTERN
UNITED STATES AND ADJACENT PORTIONS OF THE ATLANTIC WILL
RETROGRADE WESTWARD...LEADING TO THE NORTHWARD RETREAT OF THE
FRONT...AND AN ASSOCIATED NORTHWARD SHIFT OF THE MAIN THUNDERSTORM
POTENTIAL. HOT AND DRY CONDITIONS WILL PREVAIL THIS WEEKEND AND
INTO EARLY NEXT WEEK AS THE RIDGE POSITIONS ITSELF OVER THE
SOUTHERN PLAINS REGION. WOULD NOT BE SURPRISED TO SEE TEMPERATURES
APPROACH TRIPLE DIGITS IN A FEW SPOTS SUNDAY AND INTO MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   78  68  80  69 /  80  90  80  40
FSM   87  73  84  71 /  50  70  60  30
MLC   86  73  82  71 /  70  80  80  10
BVO   74  65  78  66 /  70  90  70  40
FYV   77  69  79  69 /  80  80  80  40
BYV   81  69  80  68 /  80  90  80  40
MKO   83  71  80  70 /  90  90  80  30
MIO   74  65  77  66 /  70  90  80  40
F10   78  70  79  70 /  80  90  80  30
HHW   89  75  88  72 /  40  60  40  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR OKZ054>074.

AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ARZ001-002-010-
     011-019.

&&

SHORT TERM...21
LONG TERM....16
AVIATION...21
Hazardous weather outlook, Jul 7, 1:23 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
123 PM CDT TUE JUL 7 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081045-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
123 PM CDT TUE JUL 7 2015

...HEAVY RAINFALL AND DANGEROUS FLASH FLOODING POTENTIAL THROUGH WEDNESDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FLASH FLOOD AND HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST AND EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.
	AREA AT GREATEST RISK...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
	MAIN AREA...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A FRONTAL BOUNDARY HAS BECOME NEARLY STATIONARY FROM SOUTHWEST
THROUGH EAST CENTRAL OKLAHOMA TO NORTHWEST ARKANSAS.  TROPICAL
MOISTURE  LIFTING OVER THAT BOUNDARY  WILL CONTINUE TO PRODUCE
HEAVY RAINFALL  AND  ISOLATED THUNDERSTORMS. RAINFALL RATES OF
ONE INCH PER HOUR WILL BE COMMON.  A SURFACE WAVE MOVING ALONG
THE FRONT THIS AFTERNOON  AND  TONIGHT WILL EXPAND THE AREA OF
HEAVY RAIN  AND  ENHANCE RAINFALL RATES. THIS WILL LIKELY LEAD
TO WIDESPREAD FLOODING AND FLASH FLOODING FOR NORTHEAST...EAST
CENTRAL OKLAHOMA  AND  NORTHWEST ARKANSAS. A FLOOD WATCH IS IN
IN EFFECT FOR THAT AREA THROUGH WEDNESDAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED. SOME WATER RESCUES CAN BE
ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...DANGEROUS HEAT POTENTIAL.
MONDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
HEAVY RAINFALL POTENTIAL CONTINUES WEDNESDAY IN ASSOCIATION
WITH THE FRONTAL WAVE.   THURSDAY...THUNDERSTORM  POTENTIAL
BECOMES CONFINED TO AREAS  NEAR THE KANSAS BORDER... BEFORE
EXITING THE REGION BY FRIDAY.

A MID LEVEL RIDGE WILL SET UP OVER THE SOUTHERN PLAINS THIS
WEEKEND...LEADING TO SEVERAL DAYS OF HOT AND HUMID WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jul 7, 10:19 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1019 AM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      W GRAVETTE              36.42N 94.45W
07/07/2015                   BENTON             AR   EMERGENCY MNGR

            1 FOOT OF WATER COVERING THE INTERSECTION OF HWY 72 AND
            TUCKER WEST OF GRAVETTE

0936 AM     FLASH FLOOD      4 W GENTRY              36.27N 94.56W
07/07/2015                   BENTON             AR   EMERGENCY MNGR

            INTERSECTION OF HWY 102 AND HWY 43 COVERED WITH WATER.

&&

DMJ
Local storm report, Jul 7, 12:55 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1255 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FLASH FLOOD      PRAIRIE GROVE           35.98N 94.32W
07/07/2015                   WASHINGTON         AR   BROADCAST MEDIA

            WATER OVER ROADWAY ON BILL CAMPBELL ROAD IN PRAIRIE GROVE

&&

DMJ
Local storm report, Jul 7, 12:59 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1259 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLASH FLOOD      CANEHILL                35.91N 94.40W
07/07/2015                   WASHINGTON         AR   PUBLIC

            JORDAN CREEK FLOODING IN CANE HILL. PARTS OF HWY 45 ARE
            NOW IMPASSABLE.

&&

DMJ
Local storm report, Jul 7, 1:05 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
105 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      BENTONVILLE             36.37N 94.21W
07/07/2015                   BENTON             AR   BROADCAST MEDIA

            STREET FLOODING IN FRONT OF THE BUSINESS TUFF COAT IN
            BENTONVILLE.

&&

DMJ
Local storm report, Jul 7, 1:11 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
111 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     FLASH FLOOD      HUNTSVILLE              36.09N 93.74W
07/07/2015                   MADISON            AR   BROADCAST MEDIA

            WATER OVER ROADWAYS IN HUNTSVILLE

&&

DMJ
Local storm report, Jul 7, 1:46 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
146 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     FLASH FLOOD      S WEST FORK             35.92N 94.19W
07/07/2015                   WASHINGTON         AR   LAW ENFORCEMENT

            WINN CREEK ROAD SOUTH OF WEST FORK IS FLOODED AND
            IMPASSABLE

&&

DMJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 10:43 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee4 hr
Jul 7, 8:23 AM CDTFlash Flood WarningTSACherokee, Delaware6 hr
Jul 7, 10:22 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, McIntosh, Muskogee, Sequoyah4 hr
Jul 7, 11:27 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okmulgee7 hr
Jul 7, 1:43 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Mayes, Muskogee and 1 more8 hr
Jul 7, 2:28 PM CDTRiver Flood WarningTSAAdair42 hr
Jul 7, 2:28 PM CDTRiver Flood WarningTSACherokee4 days
Jul 7, 2:30 PM CDTRiver Flood WarningTSAOttawa3 days
Jul 7, 2:37 PM CDTRiver Flood AdvisoryTSACherokee, Delaware43 hr
Jul 7, 3:06 PM CDTFlash Flood WarningTSACherokee, Creek, Delaware, Mayes, Okfuskee, Okmulgee and 5 more6 hr
Jul 7, 3:26 PM CDTSpecial Weather StatementTSALeFlore49 min
Jul 7, 4:08 PM CDTSpecial Weather StatementTSALeFlore52 min
Jul 7, 6:17 PM CDTAreal Flood AdvisoryTSAHaskell118 min

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.